In this paper we introduce the I− of c2 sequence spaces over p− metric spaces using Zweier transform and defined by Musielak function. We also examine some topological properties and prove some inclusion relation between these spaces and the Fatou property and the Banach-Saks property of the new space and h Za L 2 fl ,k(d (x1) ,d (x2) , · · · ,d (xn−1))kp iI .
Digital Object Identifier (DOI)
Kavitha, N. and Subramanian, N.
"The Zweier Ideal Convergent Sequence Spaces Over p− Metric Spaces and de la Vall´E e-poussin Mean of Order a Defined by Musielak-Orlicz Functions,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 12.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss6/12